# SDR SWAA2023100699668

- Difficulty date: September 12, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,839 hours, 30,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA 2023-568899<[01] REPLACED SUPPORT ANGLE LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02; DWG 141A8310 REV: ?. SEE INDIVIDUAL SIGNOFFS BELLOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFFS BELLOW.
